# SDR DALA2024050104844

- Difficulty date: April 28, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N569DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0027
- Aircraft time: 18,392 hours, 2,077 cycles
- System (JASC): 3810 · Potable Water System
- Part: Lavatory
- Part number: UNKNOWN
- Condition: Odor
- Location: L3
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERCEIVED ODOR PROTRUDING FROM THE INBOARD 3L LAVATORY. R/R TUCD IAW A350 AMM 25-41. OPS & BITE TEST OK. NO LEAKS NOTED. (LP# 5629240)
